# SDR FDEA201008092875

- Difficulty date: August 9, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 78,454 hours, 31,955 cycles
- Engine: Ge CF66D
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Wedge
- Part number: ALC74215
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD ELEVATOR T/E WEDGE FOUND DENT.  RIGHT HAND INBOARD ELEVATOR TRAILING EDGE WEDGE DENT MEASURED AND FOUND EXCEEDED LIMIT AS PER SRM 55-00-01 FIGURE 4 VOLUME I, REVISION 96. DEPTH = 0.089 INCH LENGTH = 1 INCH X 2 INCH. WEDGE REPAIRED AS PER SRM 55-30-00 FIGURE 2 VOLUME I, REVISION 96. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 110.
